HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Yesterday I Had Botox Between My Eyebrows And Lipfiller With

default
Posted on Sun, 22 Dec 2019
Question: Yesterday I had botox between my eyebrows and lipfiller with lidocain. After the procedure I start feeling very sick, heart palpitation, dizzines, warm flashes, breathing heavly,light headed.this exttreme symptoms lasted about a couple of hours till i went to bed. This symptoms are because i had severe side effects to lidocaine from the numbing cream that was aplied on my mouth or the lidocaine found in the filler? Today i still feel light headed, is like a have an attention deficit, and also my voice Is thinner than normal. This is because of botox? Did I have a reaction to botox? How long it will last? Ps: my injections were made by a very known doctor, with the best products on the market. Im very not well, i cant perform any normal activity, is like I’m not prezent or conected to the reality somehow.
doctor
Answered by Dr. Dr. Kakkar (35 minutes later)
Brief Answer:
Could be due to side effects of botulinum toxin injection

Detailed Answer:
Hello and welcome to 'Ask A Doctor' service.
I have gone through your query and noted your concern.

Flu-like symptoms, dizziness, tiredness, difficulty in breathing, speaking and swallowing are some of the side effects of botulinum toxin injection. They are self-limiting and usually resolve in 3-5 days, gradually lessening over time.

Hope I have answered your query.
Let me know if you need any more assistance.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Dr. Kakkar (56 minutes later)
Thank you for your answer. So, my voice being change is another side effect? I taught that i damaged myself for life and i can never return back at how i felt before this.i thaught i did some neurological damage or something So you say all this bad symptoms will go away?did you have other patients having similar side effects? And recovering from it?
doctor
Answered by Dr. Dr. Kakkar (30 hours later)
Brief Answer:
Regarding side effects of botulinum toxin injection

Detailed Answer:
Hi.

Yes, I had some patients complain of similar side effects. Don't worry, all these side effects are reversible.

Take care.

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9612 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Yesterday I Had Botox Between My Eyebrows And Lipfiller With

Brief Answer: Could be due to side effects of botulinum toxin injection Detailed Answer: Hello and welcome to 'Ask A Doctor' service. I have gone through your query and noted your concern. Flu-like symptoms, dizziness, tiredness, difficulty in breathing, speaking and swallowing are some of the side effects of botulinum toxin injection. They are self-limiting and usually resolve in 3-5 days, gradually lessening over time. Hope I have answered your query. Let me know if you need any more assistance.